# SDR USAA2013012800015

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 38,410 hours, 17,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3368
- Condition: Inoperative
- Location: Cabin
- Part time: 38,410 hours, 17,387 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 LEFT SIDE AISLE SEAT EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY UNIT 10WL IAW AIRBUS MAINTENANCE MANUAL 33-51-38-000-001-A.
